A Microlocal Approach to Renormalization in Stochastic PDEs,
(with C. Dappiaggi, N. Drago, L. Zambotti)(2022)
Communications in Contemporary Mathematics, Vol. 24, Issue 07, 2150075.
Reconstruction Theorem for Germs of Distributions on Smooth Manifolds,
(with F. Sclavi)(2021)
Journal of Mathematical Analysis and Applications, Vol. 501, Issue 2.
The Algebra of Wick Polynomials of a Scalar Field on a Riemannian Manifold,
(with C. Dappiaggi and N. Drago)(2020)
Reviews in Mathematical Physics, Vol. 32, No. 08, 2050023.
Ricci Flow from the Renormalization of Nonlinear Sigma Models in the Framework of Euclidean Algebraic Quantum Field Theory,
(with M. Carfora, C. Dappiaggi and N. Drago)(2020)
Communications in Mathematical Physics, 374, pages 241–276.